# SDR CA041103001

- Difficulty date: November 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 2,570 hours
- Engine: Pwa PW530A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P538
- Condition: Seized
- Location: Uplock Hook
- Component: Uplock Hook, Cessna
- Component part number: 65413032
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC PRESSURE LIGHT AND GEAR UNLOCKED LIGHT REMAINED ON AFTER GEAR RETRACTION. RT MAIN GEAR UPLOCK WAS FOUND TO BE STIFF WHEN RETURNING AT IS ORIGINAL POSITION. BOLT AT THE UPLOCK PIVOT WAS FOUND TO BE SEIZED AND CORRODED. BOLT REPLACED WITH NEW.
